advertisement
Question
Posted by: Martie | 2010-02-11

Filler gone wrong

Dear Doc
I went for filler today for the lines from my next to my nose to my mouth, which has made a deep wrinkle in the skin already.
Now I see that the filler was neatly injected NEXT to the groove which now makes the groove and wrinkle appear even deeper as there is a raised area/line now next to it.
It was done by a renowned plastic surgeon.
How do I approach this problem? Or can it be that it is just swelling there after the infections and will go away on its own? And if so how long will the swelling take to go away, if any swelling is suppose to be present?
Sorry for the question - this is my first experience with filler - I paid such a huge amount I thought it would fill my deep line.....
Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Martie, thank you for the question.
Filler in any area may result in the following side effects/complications:

Swelling
Bruising
Erythema (redness)
Infection
Lumping (granuloma)
Shifting or filler movement or iatrogenic (incorrect placement)

My advice would be to give it some time (1 to 2 weeks) and ask the surgeon to reassess the area injected if you feel that the filler is still in the fold rather than in the groove or depression. If the filler has moved or you are unhappy with the final effect then one can use Hyalase to dissolve the filler completely (within 12 to 48 hours).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anti-ageing expert | 2010-02-14

Hi Martie, thank you for the question.
Filler in any area may result in the following side effects/complications:

Swelling
Bruising
Erythema (redness)
Infection
Lumping (granuloma)
Shifting or filler movement or iatrogenic (incorrect placement)

My advice would be to give it some time (1 to 2 weeks) and ask the surgeon to reassess the area injected if you feel that the filler is still in the fold rather than in the groove or depression. If the filler has moved or you are unhappy with the final effect then one can use Hyalase to dissolve the filler completely (within 12 to 48 hours).

Reply to anti-ageing expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement